Hello dear Prince , hi
Warm welcome to Lybrate.com
I have evaluated your query in details .
* this is due to side effect of the loperamide .
* Guidelines to way for better outcome
- Drink plenty of liquids .
- Prefer more of boiled water , lemon juice , coconut water , butter milk .
- Soft , light diet with avoidance of oily , spicy , non veg , hot beverages , junk foods , dairy fat .
- Stop all the medicines .
- Regular walking , exercises , YOGA will help a lot .
- Do not try to force for latrine , instead use sitz bath which will give better relaxation .
Hope this will help you for sure .
Wishing you fine recovery .
Feel free to ask any further doubts .
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Blood in Stools treatment